# SDR A6WA201441254

- Difficulty date: February 28, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N435A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE LOWER PROX SWITCH BRACKET CRACKED.  INSTALLED NEW SERVICEABLE BRACKET IAW CRJ 200 SRM 51-40-11, 51-42-21 & 51-41-02.
